Web of Science: 0 citas, Scopus: 1 citas, Google Scholar: citas
Invariant algebraic surfaces and hopf bifurcation of a finance model
Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)

Fecha: 2018
Resumen: Recently there are several works studying the finance model ẋ=z+x(y−a),ẏ=1−by−x2,ż=−x−cz, where a,b and c are positive parameters. The first objective of this paper is to show that this model exhibits one small-amplitude periodic solution emerging from a Hopf bifurcation at the equilibrium point (0, 1/b, 0) and in the second one we show that this system does not have invariant algebraic surfaces for any value of the parameters.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Nota: Número d'acord de subvenció EC/H2020/777911
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Darboux integrability ; Hopf bifurcation ; Averaging theory ; Invariant algebraic surface ; Lyapunov constant
Publicado en: International Journal of Bifurcation and Chaos, Vol. 28, Issue 12 (November 2018) , art. 1850150, ISSN 0218-1274

DOI: 10.1142/S021812741850150X


Postprint
15 p, 386.3 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-04-15, última modificación el 2020-08-01



   Favorit i Compartir